# SDR IPXA2023110634824

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 13,491 hours, 2,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U480022
- Part serial: M0428
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NUMBER 1 WINDOW SHOWS SIGNS OF DAMAGE REPLACED R1 WINDSHIELD ASSY AS PER AMM 56-11-01/401. AND WINDSHIELD HEAT CONNECTER CONDITION CHECK FOUND "SATIS".
